# SDR DALA2017041603088

- Difficulty date: April 15, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WORN ON UPPER SURFACE SKIN AT THE OTBD FIXED GUIDE VANE INBD FLAP.  REPAIRED THE GUIDE VANE IAW SRM 57-03 D, PAR 11.
